# SDR AALA202203045730

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR MOUNT FITTING FOR LAVATORY D AT BS 947.5 AND LBL 24.75.  REPLACED FITTING PER SRM 51-40-02.
